MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARD569204944
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6)2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated, the particles of the damaged camera fell onto the surgical site.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, h3a device evaluated by manufacturer?, h3b device not eval provide code, h3c if other provide code -explain and h4 manufacture date fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 17th november, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated, the particles of the damaged camera fell onto the surgical site.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 17th november, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.It was discovered that the particles of the damaged camera fell onto the surgical site.The issue is considered reportable as the issue can cause serious injury in case of reoccurrence.Previous h3a device evaluated by manufacturer?: no.Corrected h3a device evaluated by manufacturer?: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer corrected h3c if other provide code -explain: n/a.Previous h4 manufacture date: 10/22/2020.Corrected h4 manufacture date: 11/19/2020.Getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was discovered that the particles of the damaged camera fell onto the surgical site.We decided to report the issue in abundance of caution as the issue can cause serious injury in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.According to the photographic evidence, the camera's stop point has been exceeded due to the degradation of the stop of the part ard569201049 facilitated by the manipulation of the light head by the camera handle.Manipulating the light head using the camera handle transmits a significant force to the camera stops.The design change 240302 was raised on march 2024 to improve the stop system.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 17th november, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.It was discovered that the particles of the damaged camera fell onto the surgical site.The issue is considered reportable as the issue can cause serious injury in case of reoccurrence.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key15833685
Report Number9710055-2022-00480
Device Sequence Number20319011
Product Code FTD
UDI-Device Identifier03700712412340
UDI-Public(01)03700712412340
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD569204944
Device Catalogue NumberARD569204944
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown